# SDR AALA20010534

- Difficulty date: March 14, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD SIDE OF BULKHEAD AND STIFFENER HAS CORROSION 10 INCHES UP FROM FLOOR.  INSTALLED REPAIR DOUBLERS PER ESO 7349 DATED 03-09-2001.  (M)
